# SDR GTIA2018061502699

- Difficulty date: June 15, 2018
- Submitted: June 18, 2018
- Operation: Air carrier
- Aircraft: N904NK
- Make and model: Airbus A320-271N
- Aircraft serial: 7094
- Aircraft time: 4,632 hours, 2,079 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFT FA COMPLIANED OF AN ODOR DURING DECENT,  ODOR OF DIRTY SOCKS.  INSPECTED ENGINES , AND APU,  NO FLUID LEAKS FOUND.  PERFROMED A PACK BURN OUT AND  ISLOTATED BLEED SOURCES . NO FUTHER ODOR NOTED IAW 05-50-00-810-831-A,  AIRCRAFT OK FOR SERVICE.
